# SDR AC2R2021070240701

- Difficulty date: July 2, 2021
- Submitted: July 3, 2021
- Operation: Air carrier
- Aircraft: N401GC
- Make and model: Bell 407
- Aircraft serial: 54455
- Aircraft time: 2,936 hours, 4,460 cycles
- Engine: Allsn 250C47B
- Engine time: 1,944 hours, 3,164 cycles
- System (JASC): 7250 · Turbine Section
- Part: Combust Chamber
- Part number: 23063392
- Part serial: 394852
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SPECIAL INSPECTION WAS INITIATED ON ALL OF THE OUTER COMBUSTION CASES IN THE FLEET IAW ROLLS-ROYCE OVERHAUL MANUAL M250-C47B 72-40-00. AIR LEAKAGE WAS FOUND BETWEEN THE TUBE
ATTACH FLANGE AND THE OUTER COMBUSTION CASE BODY. THE OUTER COMBUSTION CASE WAS REMOVED FROM SERVICE AND A SERVICEABLE OUTER COMBUSTION CASE WAS INSTALLED.
